advertisement
Question
Posted by: Sammy | 2020/02/13

Menopause time or what?

Hi doc, I don't know what to do anymore. I've been on the 2 month injection up to 2015, my partner passed away and i just didn't bother to go anymore. My period stopped and in 2018 just came back and that's when the problems started. I got it 2 times a month and last year October I went to see a gynae at Raheema Moosa hosp, they did papsmears and all kinds of test that came back normal and they put me on depot, which was fine until December and all of a sudden I'm back to square one, getting periods every now and then, black and brown discharges you name it. I'm so tired of pads, tampons it's not fun anymore. Please help!!!!!!!!!!!!!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2020/02/21

You don't say how old you are, so I can't tell whether menopause is likely or not. It is common for periods to stop for a year to 18 months after stopping the injectable. I would think that your irregular bleeding may be hormone related (possibly due to the Depo). This sort of bleeding on Depo usually results in your needing to take a Pill like Biphasil for a  few months.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement